# SDR CVGA20120724002

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N620GS
- Make and model: Cessna 560XL
- Aircraft serial: 5605053
- Aircraft time: 4,462 hours, 4,249 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Burned Out
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DID NOT GET A GREEN DOWN AND LOCKED INDICATION FOR THE NOSE WHEEL DURING APPROACH.
